# SDR UPS04243205

- Difficulty date: September 10, 2004
- Submitted: September 29, 2004
- Operation: Air carrier
- Aircraft: N938UP
- Make and model: Boeing 727173C
- Aircraft serial: 19506
- Aircraft time: 53,145 hours, 34,107 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Nr 7 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, SUSPECT CRACK ON NR 7 SLAT OUTER SKIN AT O/B HOOK.  HFEC CARRIED OUT ON SUSPECT CRACK IAW B727 NDTM 51-00-00 PT 6 FIG 4, 3 CRACKS NOTED AND MARKED ON SLAT.  CRACKS FOUND TO BE CONTAINED WITHIN RIVET HOLES.
